advertisement
Question
Posted by: Amper daar | 2004/10/25

Can anti-depressant tables let you gain weight?

I've been loosing weight after my 2nd child was born in January this year. I then was diagnosed with depression and has been on Cilift, 2 tablets per day for the last 3 months. My mood is improving, but I am constantly hungry or just wants to eat....
Please confirm if this is the tablet or still symptoms of the depression?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Amper
Depression is one of the recognised causes of weight loss. In similar fashion anti-depressants can either cause weight gain or loss. In your case they may be stimulating your appetite. You need to discuss this with the prescribing dr as it is important to receive antidepressant therapy, but he/she may be able to prescribe a product that does not stimulate appetite.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement